Interior regularity criteria for suitable weak solutions of the magnetohydrodynamic equations

Kyungkeun Kang, Jihoon Lee

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

We present new interior regularity criteria for suitable weak solutions of the magnetohydrodynamic equations in dimension three: a suitable weak solution is regular near an interior point z if the scaled Lx, tp, q-norm of the velocity with 1 ≤ 3 / p + 2 / q ≤ 2, 1 ≤ q ≤ ∞ is sufficiently small near z and if the scaled Lx, tl, m-norm of the magnetic field with 1 ≤ 3 / l + 2 / m ≤ 2, 1 ≤ m ≤ ∞ is bounded near z. Similar results are also obtained for the vorticity and for the gradient of the vorticity. Furthermore, with the aid of the regularity criteria, we exhibit some regularity conditions involving pressure for weak solutions of the magnetohydrodynamic equations.

Original languageEnglish
Pages (from-to)2310-2330
Number of pages21
JournalJournal of Differential Equations
Volume247
Issue number8
DOIs
Publication statusPublished - 2009 Oct 15

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Interior regularity criteria for suitable weak solutions of the magnetohydrodynamic equations'. Together they form a unique fingerprint.

  • Cite this